SEARCH

SEARCH BY CITATION

REFERENCES

  • 1
    Odeh M, Beny A, Oliven A. Severe symptomatic hyponatremia during citalopram therapy. Am. J. Med. Sci. 2001; 321: 159160.
  • 2
    Liu B, Mittman N, Knowles SR, Shear NH. Hyponatremia and syndrome of inappropriate secretion of antidiuretic hormone associated with the use of selective serotonin re-uptake inhibitors: A review of spontaneous reports. Can. Med. Assoc. J. 1996; 155: 519527.
  • 3
    Nahshoni E, Weizman A, Shefat D, Pik N. A case of hyponatremia associated with escitalopram. J. Clin. Psychiatry 2004; 65: 1722.
  • 4
    Kirchner V, Silver LE, Kelly CA. Selective serotonin re-uptake inhibitors and hyponatremia: Review and proposed mechanism in elderly. J. Psychopharmacol. 1998; 12: 396400.
  • 5
    Bouman WP, Pinner G, Johnson H. Incidence of selective serotonin re-uptake inhibitor induced hyponatremia due to syndrome of inappropriate antidiuretic hormone (SIADH) secretion in the elderly. Int. Geriatr. Psychiatry 1998; 13: 1215.
  • 6
    Wilkinson TJ, Begg EJ, Winter AC, Sainsbury R. Incidence and risk factors for hyponatremia following treatment with fluoxetine or paroxetine in elderly people. Br. J. Clin. Pharmacol. 1999; 47: 211217.
  • 7
    Kirby D, Ames D. Hyponatremia and selective serotonin re-uptake inhibitors in elderly patients. Int. J. Geriatr. Psychiatry 2001; 16: 484493.
  • 8
    Fisher A, Davis M, Croft-Baker J, Purcell P, McLean A. Citalopram-induced severe hyponatremia with coma and seizure. Case report with literature and spontaneous reports review. Adverse Drug React. Toxicol. Rev. 2002; 21: 179187.